# SDR N6WA2015010401

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 30,380 hours, 21,640 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMER EXIT DOOR CAUTION MSG.  RE RACKED LT EMER DOOR IAW AMM 52-21-00.  OPERATIONS CHECKED GOOD.
